Reply to Kovasov's comments

Authors

  • Abou El-Makarim Aboueissa

    Corresponding author
    1. Department of Mathematics and Statistics, University of Southern Maine, 96 Falmouth Street, P.O. Box 9300, Portland, ME 04104-9300, U.S.A.
    • Department of Mathematics and Statistics, University of Southern Maine, 96 Falmouth Street, P.O. Box 9300, Portland, ME 04104-9300, U.S.A.
    Search for more papers by this author

Errata

This article is corrected by:

  1. Errata: An erratum on comments on Aboueissa and Stoline (2004, 2006) and Aboueissa (2009) Volume 23, Issue 7, 636, Article first published online: 1 October 2012

No abstract is available for this article.

Ancillary